THE ISOPERIMETRIC QUOTIENT OF A CONVEX BODY DECREASES MONOTONICALLY UNDER THE EIKONAL ABRASION MODEL

Gábor Domokos, Zsolt Lángi

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We show that under the Eikonal abrasion model, prescribing uniform normal speed in the direction of the inward surface normal, the isoperimetric quotient of a convex shape is decreasing monotonically.

Original languageEnglish
Pages (from-to)119-129
Number of pages11
JournalMathematika
Volume65
Issue number1
DOIs
Publication statusPublished - Jan 1 2019

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'THE ISOPERIMETRIC QUOTIENT OF A CONVEX BODY DECREASES MONOTONICALLY UNDER THE EIKONAL ABRASION MODEL'. Together they form a unique fingerprint.

  • Cite this